MathSciNet Relay Station
MathSciNet bibliographic data
MR2915777 42C05 (33D45)
Marcellán, Francisco; Pinzón-Cortés, Natalia C. $(1,1)$-$q$-coherent pairs. Numer. Algorithms 60 (2012), no. 2, 223–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement